# SDR TSAA9628076

- Difficulty date: September 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807AL
- Make and model: Boeing 737-2T4
- Aircraft serial: 23443
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Fuel Shutoff Vlv
- Part number: 61185
- Condition: Inop
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 302 - HNL-OGG - AFTER TAKEOFF, THE NR 1 FUEL VALVE CLOSED LIGHT ILLUMINATED BRIGHT.  ALL ENGINE INDICATIONS REMAINED NORMAL.  RETURNED TO HNL.  REMOVED AND REPLACED NR 1 ENGINE FUEL SHUTOFF VALVE IAW MM 28-22-11.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
